# SDR ASAA0270003

- Difficulty date: March 5, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE MAINTENANCE CHECK, FOUND TWO TRACK ILGHTS WERE INOPERATIVE AT ROW 6.  REATTACHED WIRES CONNECTING LIGHT ASSEMBLY.  LIGHTS THEN OPERATED NORMALLY.  (M)
